Antibiotics affecting taste buds?

Discussion in 'Baby Club' started by klcuk3, Nov 18, 2011.

  1. klcuk3

    klcuk3 Mummy to two Munchkins

    Joined:
    Apr 30, 2009
    Messages:
    2,340
    Likes Received:
    0
    My LO was in hospital last weekend on IV antibiotics as had a urine infection and temps of 40 degrees.

    She's been on the oral version of Augmentin since Sunday. She's taking her milk ok but doesn't seem as keen on her food as she was last week. Do you think the antibiotics could be affecting how it tastes to her? Her poo's have certainly changed atm, they smell awful and are back to runny poo's :(

    Anybody had any experience of LO's being on abx?
     
  2. Lilly12

    Lilly12 Mommy & #2 on board

    Joined:
    Dec 22, 2009
    Messages:
    11,326
    Likes Received:
    0
    Antibiotics can mess up the gut flora, I'd suggest giving her some probiotics to help heal the gut again.
    Her tummy might hurt or her tummy might be upset.
     
  3. Chocoholic123

    Chocoholic123 Well-Known Member

    Joined:
    Nov 11, 2010
    Messages:
    1,451
    Likes Received:
    0
    I dont know about babies but I'm on antibiotics at the mo, my mouth tastes weird, I feel nauseous and don't have my usual appetite so I wouldn't be surprised if that's it!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice